English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15306778      Online Users : 170
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16692

Title: On the Blow-up of Heat Flow for Conformal 3-Harmonic Maps
Authors: Chen, Chao-Nien;Cheung, L. F.;Choi, Y. S.;Law , C. K.
Contributors: 數學系
Date: 2002-12
Issue Date: 2013-06-05T07:32:13Z
Publisher: American Mathematical Society
Abstract: Using a comparison theorem, Chang, Ding, and Ye (1992) proved a finite time derivative blow-up for the heat flow of harmonic maps from D2 (a unit ball in R2) to S2 (a unit sphere in R3) under certain initial and boundary conditions. We generalize this result to the case of 3-harmonic map heat flow from D3 to S3. In contrast to the previous case, our governing parabolic equation is quasilinear and degenerate. Technical issues such as the development of a new comparison theorem have to be resolved.
Relation: Transactions of the American Mathematical Society, 354(12): 5087-5110
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML321View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback